# SDR AALA201611149029

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE SERVICE DOOR CUTOUT, INTERNAL DOUBLER BETWEEN FRAMES 88 AND 89, STRINGER 25-28R. REPLACED INTERNAL DOUBLER IAW SRM 51-41-01 AND DRAWING 170-65180-439.
